Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 01:11:43 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640645
  • Total Topics: 48662
  • Online Today: 181
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 133
Total: 138

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: July 6th, 2012...A day that will live in infamy...  (Read 2187 times)

0 Members and 1 Guest are viewing this topic.

Offline chi_guy86

  • member
  • Posts: 1
July 6th, 2012...A day that will live in infamy...
« on: September 29, 2012, 12:31:15 PM »
On July 6th of this year I was diagnosed with HIV. On July 10th I had my initial bloodwork done. Two weeks later I recieved my results, as of July 24th my VL was 230 and my CD4 was 467. I have a non-resistant strain, which left me open to choose any med I wanted. I chose complera. I thought it would be in my best interest to start the meds while my numbers were good so that if my body didn't respond well, or I had to switch meds for whatever reason we'd have time to tweak my treatment. I started Complera the first week of august, to no side effects, and now almost 3 months after my diagnosis my VL is undetectable, and my CD4 is 651.

Offline Jmarksto

  • Member
  • Posts: 509
Re: July 6th, 2012...A day that will live in infamy...
« Reply #1 on: September 29, 2012, 02:07:42 PM »
chi;

Welcome to the forums.  I got the news about a week after you did and ended up on the same med a few weeks after you too.  It sounds like you have taken this in good stride.

Again, welcome and I wish you well,

JM 
03/15/12 Negative
06/15/12 Positive
07/11/12 CD4 790          VL 4,000
08/06/12 CD4 816/38%   VL 49,300
08/20/12 Started Complera
11/06/12 CD4   819/41% VL 38
02/11/13 CD4   935/41% VL UD
06/06/13 CD4   816/41% VL UD
10/28/13 CD4 1131/45%  VL 25
02/25/14 CD4   792/37%  VL UD
07/09/14 CD4 1004/39%   VL UD

Offline RemyG1971

  • Member
  • Posts: 126
  • E ho'a'o no i pau kuhihewa Try it to end the panic
Re: July 6th, 2012...A day that will live in infamy...
« Reply #2 on: September 30, 2012, 08:39:26 AM »
I believe there is no chance in life, something was either meant to happen or it wasn’t. I know it stinks horribly being positive but no one’s future is guaranteed. All things happen for a reason. Hang in there, try and live a healthy lifestyle, keep your head up, keeping moving forward and you like me will continue doing what we do. I am on Atripla and I thought it would really stink having to take a pill every day for the rest of my life but it has become as regular as brushing my teeth at the end of the night. I wish you all the best.  :o

Offline DiabloII

  • Member
  • Posts: 13
  • Life is a Battle Field
Re: July 6th, 2012...A day that will live in infamy...
« Reply #3 on: September 30, 2012, 08:51:11 PM »
June 6, 2012 was my day!  I had began having health issues and felt something was not right. I had an appointment for later in the day on June 6Th but for some reason, felt I needed to go by the clinic and get and HIV test.  I felt I was pox before I even took the test.  When the test showed poz, I felt devastated!  I had come to this clinic every 3 months for as many years and had always been negative.  They guy who performed the test knew me well!  Poz himself, he sat there and cried with me as I tried to get over the initial shock!  I later went to my doctors appointment and told my doctor who confirmed the results.  My CD4 was already at 300 and I don't even remember what my VL was at first.  Since then, I have had numerous issues to include being resistant to many of the meds, a bad reaction to one regimen that landed me in the hospital and at one point having to fire my HIV Doctor and getting another one.  Today, I have a new doctor whom I trust!  He started me on Atripla two weeks ago.  Although I am having the side affects (bad rash-I looked like a boiled lobster at one point), I'm now doing better and actually getting my life back!  My health is getting better, I'm getting my energy back and life seems to be getting better!  Thanks to the many post on here, I know I'm no alone!  Thanks to a special poz friend, I have sound advice and encouragement!  Thanks to my doctor for finding the right meds!  Thanks to my ex-boyfriend who has stood by me and supported me during my worst times!  I go in two weeks for my next blood work.  I'm looking forward to it!  I'm looking forward to living again!   :)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.